Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A short proof of HRS-tilting

Author: Xiao-Wu Chen
Journal: Proc. Amer. Math. Soc. 138 (2010), 455-459
MSC (2000): Primary 18G35; Secondary 18E30
Published electronically: September 16, 2009
MathSciNet review: 2557163
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of the tilting theorem by Happel, Reiten and Smalø: two abelian categories $ \mathcal{A}$ and $ \mathcal{B}$ are derived equivalent, provided that $ \mathcal{B}$ is tilted from $ \mathcal{A}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 18G35, 18E30

Retrieve articles in all journals with MSC (2000): 18G35, 18E30

Additional Information

Xiao-Wu Chen
Affiliation: Department of Mathematics, University of Science and Technology of China, Hefei 230026, People’s Republic of China
Address at time of publication: Institut für Mathematik, Universität Paderborn, 33095, Paderborn, Germany

Received by editor(s): February 11, 2009
Received by editor(s) in revised form: April 27, 2009, and May 29, 2009
Published electronically: September 16, 2009
Additional Notes: This project was supported by Alexander von Humboldt Stiftung and was also partially supported by the China Postdoctoral Science Foundation (Nos. 20070420125 and 200801230). The author also gratefully acknowledges the support of the K.C. Wong Education Foundation, Hong Kong
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society